# SDR IPXA2025092016159

- Difficulty date: August 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5378103821400
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, BTW FR 38.1 AND FR 38.2 GUSSET PLATE IS BROKEN.  INSTALLED NEW GUESSET PLATE L/H SIDE BTW FR 38.1 AND FR 38.2 IAW-SRM 51-40-20.  REVIEWED
